MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION HI-FLO FATHOM-16 SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION HI-FLO FATHOM-16 SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number 84591
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device detachment occurred.The target lesion was located in the mildly tortuous and moderately calcified vessel.A direxion hi-flo fathom-16 system was selected for liver cancer treatment.However, upon removal, it was noted that the outer layer of the catheter, which was distal to the strain relief, had separated.The device was removed completely from the patient's body and the procedure was completed successfully.No patient complications were reported.
 
Additional Manufacturer Narrative
Correction - h6: evaluation method codes, evaluation result codes, evaluation conclusion codes.
 
Event or Problem Description

Brand Name
DIREXION HI-FLO FATHOM-16 SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20392241
Report Number2124215-2024-61760
Device Sequence Number15094664
Product Code KRA
UDI-Device Identifier08714729839712
UDI-Public08714729839712
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2025
Device Model Number84591
Device Catalogue Number84591
Device Lot Number0032215434
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date11/04/2024
Date Device Manufactured08/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown